# SDR AALA202201284027

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 64,793 hours, 24,584 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENGINE STALL AROUND 12,000 FT DURING CLIMB.  THRUST LEVER TO IDLE AND STALL WENT AWAY. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEN LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
